# SDR AALA991004

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME CRACKED ON WEB AT STRINGER CUTOUT STATION 480, STRINGER 27R.  INSTALLED WEB REPAIR PER SRM 51-40-2.  (M)
